Back to Volume
Paper: Diffusion Coefficients in White Dwarfs
Volume: 493, 19th European Workshop on White Dwarfs
Page: 419
Authors: Saumon, D.; Starrett, C. E.; Daligault, J.
Abstract: Models of diffusion in white dwarfs universally rely on the coefficients calculated by Paquette et al. (1986). We present new calculations of diffusion coefficients based on an advanced microscopic theory of dense plasmas and a numerical simulation approach that intrinsically accounts for multiple collisions. Our method is validated against a state-of-the-art method and we present results for the diffusion of carbon ions in a helium plasma.
Back to Volume